# SDR SWAA2021122755992

- Difficulty date: December 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737
- Aircraft serial: 32476
- Aircraft time: 58,285 hours, 34,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ILLUMINATED EXIT SIGN AT RIGHT OVER WING EXIT FELL OFF ; / [01] REINSTALLED EXIT SIGN LENS PER SIP
